Retinoic acid syndrome

A potentially fatal side effect of retinoic acid therapy

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)54-55
Number of pages2
JournalJournal of the Pakistan Medical Association
Volume48
Issue number2
Publication statusPublished - 1998

Fingerprint

Acute Promyelocytic Leukemia
Blood Gas Analysis
Adult Respiratory Distress Syndrome
Tretinoin
Antineoplastic Agents
Disease-Free Survival
Oxygen
Therapeutics

ASJC Scopus subject areas

  • Medicine(all)

Cite this

@article{d09b833100524ab0b70220161cdf8b00,
title = "Retinoic acid syndrome: A potentially fatal side effect of retinoic acid therapy",
author = "Burney, {Ikram A.}",
year = "1998",
language = "English",
volume = "48",
pages = "54--55",
journal = "JPMA. The Journal of the Pakistan Medical Association",
issn = "0030-9982",
publisher = "Pakistan Medical Association",
number = "2",

}

TY - JOUR

T1 - Retinoic acid syndrome

T2 - A potentially fatal side effect of retinoic acid therapy

AU - Burney, Ikram A.

PY - 1998

Y1 - 1998

UR - http://www.scopus.com/inward/record.url?scp=0031993189&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031993189&partnerID=8YFLogxK

M3 - Article

VL - 48

SP - 54

EP - 55

JO - JPMA. The Journal of the Pakistan Medical Association

JF - JPMA. The Journal of the Pakistan Medical Association

SN - 0030-9982

IS - 2

ER -